Alert archive / California / Hazardous Seas Warnings in 2011
Hazardous Seas Warning 12, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Oct 24, 2011, 2:11 PM PDT. It took effect at Oct 24, 2011, 5:00 PM PDT. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2011, 2:11 PM PDT (21:11 UTC)
- In effect from
- Oct 24, 2011, 5:00 PM PDT
- Expired
- Oct 25, 2011, 8:00 PM PDT
- In force
- 27 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
645 WHUS76 KEKA 242111 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 211 PM PDT MON OCT 24 2011 PZZ450-455-250515- /O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/ /O.NEW.KEKA.SE.W.0012.111025T0000Z-111025T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 211 PM PDT MON OCT 24 2011 ...HAZARDOUS SEAS WARNING IN EFFECT THROUGH LATE TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS...N 15 TO 30 KT THIS EVENING...THEN 10 TO 25 KT ON TUE. A FEW GUSTS TO 40 KT NEAR CAPE MENDOCINO AND POINT ST GEORGE THIS AFTERNOON AND EVENING. * STEEP SEAS...12 TO 15 FT WITH A DOMINANT PERIOD OF 10 SECONDS TONIGHT...THEN 10 TO 11 FT AT 11 SECONDS ON TUE AND THEN 7 TO 8 FT ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-475-250515- /O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 211 PM PDT MON OCT 24 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY. * WINDS...N 30 TO 40 KT THROUGH TONIGHT...BECOMING 25 TO 35 KT ON TUE...AND THEN 15 TO 25 KT ON WED. * STEEP SEAS...16 TO 18 FT TONIGHT AND THEN 13 TO 15 FT ON TUE. SEAS SUBSIDING TO 8 TO 10 FT ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
891 WHUS76 KEKA 250320 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 820 PM PDT MON OCT 24 2011 PZZ470-475-251130- /O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 820 PM PDT MON OCT 24 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY. * WINDS...N 30 TO 40 KT TONIGHT...BECOMING 25 TO 35 KT ON TUE...AND THEN 15 TO 25 KT ON WED. * STEEP SEAS...16 TO 18 FT TONIGHT AND THEN 13 TO 15 FT ON TUE. SEAS SUBSIDING TO 8 TO 10 FT ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-251130- /O.CON.KEKA.SE.W.0012.000000T0000Z-111025T1200Z/ /O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 820 PM PDT MON OCT 24 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS...N 15 TO 30 KT THIS EVENING...THEN 10 TO 25 KT ON TUE. A FEW GUSTS TO 35 KT NEAR CAPE MENDOCINO AND PT ST GEORGE UNTIL MIDNIGHT. * STEEP SEAS...12 TO 15 FT WITH A DOMINANT PERIOD OF 10 SECONDS TONIGHT...THEN 10 TO 11 FT AT 11 SECONDS ON TUE AND THEN 7 TO 8 FT ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
913 WHUS76 KEKA 250940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT TUE OCT 25 2011 PZZ470-475-251745- /O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT TUE OCT 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...N 25 TO 35 KT TODAY...AND THEN 15 TO 25 KT ON WED. * STEEP SEAS...13 TO 15 FT TODAY AND THEN SUBSIDING TO 8 TO 10 FT ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-251745- /O.CON.KEKA.SE.W.0012.000000T0000Z-111025T1200Z/ /O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PDT TUE OCT 25 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 10 TO 25 KT TODAY WITH A FEW GUSTS TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE. * STEEP SEAS...10 TO 12 FT AT 11 SECONDS TODAY AND THEN SUBSIDING TO 7 TO 8 FT BY WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
518 WHUS76 KEKA 251155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 455 AM PDT TUE OCT 25 2011 PZZ450-455-252000- /O.EXT.KEKA.SE.W.0012.000000T0000Z-111026T0000Z/ /O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 455 AM PDT TUE OCT 25 2011 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 10 TO 25 KT TODAY WITH A FEW GUSTS TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE TODAY. * STEEP SEAS...10 TO 12 FT AT 9 SECONDS TODAY AND THEN SUBSIDING OVERNIGHT TO 7 TO 8 FT BY WED MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-475-252000- /O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 455 AM PDT TUE OCT 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...N 25 TO 35 KT TODAY...AND THEN 15 TO 25 KT ON WED. * STEEP SEAS...13 TO 15 FT TODAY AND THEN SUBSIDING TO 8 TO 10 FT ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
576 WHUS76 KEKA 252109 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 209 PM PDT TUE OCT 25 2011 PZZ450-260400- /O.CAN.KEKA.SE.W.0012.000000T0000Z-111026T0000Z/ /O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 209 PM PDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT THIS EVENING...DECREASING TO 10 TO 20 KT BY 9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-260400- /O.EXT.KEKA.SE.W.0012.000000T0000Z-111026T0300Z/ /O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 209 PM PDT TUE OCT 25 2011 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT THIS EVENING...DECREASING TO 10 TO 20 KT AFTER 9 PM. * STEEP SEAS...10 TO 12 FT AT 10 SECONDS THIS EVENING AND THEN SUBSIDING OVERNIGHT TO 7 TO 9 FT BY WED MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-475-260515- /O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 209 PM PDT TUE OCT 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...N 25 TO 35 KT THIS EVENING...AND THEN 15 TO 25 KT AFTER MID NIGHT. * STEEP SEAS...12 TO 14 FT T AND THEN SUBSIDING TO 9 TO 11 FT ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Oct 24, 3:59 AM PDT, 10 hours 12 minutes earlier.
Area forecast discussion, Oct 24, 3:59 AM PDT, 10 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 359 AM PDT MON OCT 24 2011 .SYNOPSIS... AFTER A FEW CLOUDS IN THE EEL RIVER VALLEY DISSIPATE THIS MORNING EXPECT A SUNNY DAY WITH A NORTHERLY BREEZE AT THE COAST. TEMPERATURES WILL NOT BE AS WARM ACROSS INTERIOR NORTHWEST CALIFORNIA THIS WEEK COMPARED TO THE WEEKEND. OFFSHORE FLOW AND DRY AIR WILL KEEP THE COAST MILD WITH WIDESPREAD SUNSHINE THROUGH THURSDAY. && .DISCUSSION... STRONG NORTHERLY GRADIENTS HAVE KEPT WINDS UP AT THE COAST MUCH OF THE OVERNIGHT PERIOD. BREEZE CONDITIONS WILL BE PRESENT ONCE AGAIN ALONG THE IMMEDIATE COAST TODAY WITH MUCH LIGHTER WINDS EXPECTED BY TUESDAY AND ESPECIALLY WEDNESDAY. LOW CLOUDS AND FOG ARE MORE ISOLATED COMPARED TO THE LAST COUPLE OF NIGHTS...DESPITE A LESS OFFSHORE GRADIENT. THIS MAY HAVE SOMETHING TO DO WITH THE WEAK SHORTWAVE PASSING THROUGH...ACTING TO DISRUPT THE MARINE LAYER JUST A BIT. OR PERHAPS THE NORTHERLY GRADIENT IS JUST KEEPING US FROM DECOUPLING. EITHER WAY ANY CLOUDS WHICH ARE PRESENT BY MORNING IN THE EEL RIVER VALLEY WILL QUICKLY DISSIPATE THIS MORNING. SOME MID CLOUDS WILL PASS ACROSS INTERIOR HUMBOLDT AND TRINITY COUNTIES THIS MORNING AS WELL...OTHERWISE EXPECT WIDESPREAD SUNSHINE. OFFSHORE FLOW IS STILL EXPECTED TO TAKE OVER FOR THE MIDDLE OF THE WEEK WITH CLEAR SKIES THROUGHOUT THE PERIOD FOR THE ENTIRE CWA. THE PATTERN IS LOOKING MORE ZONAL ACROSS THE EASTERN PACIFIC AND WEST COAST THROUGH NEXT WEEKEND...HOWEVER A GENERAL UPPER LEVEL RIDGE WILL KEEP THE BULK OF THE ENERGY AND MOISTURE TO OUR NORTH. WHAT THIS WILL MEAN IS SEASONAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND UNSEASONABLY DRY WEATHER PERSISTING. BEYOND THAT...THE DETAILS OF ANY WEAK FRONTS PASSING THROUGH WILL BE VERY TRICKY ESPECIALLY BEYOND 2-3 DAYS INTO THE FORECAST. STILL HAVE A CHANCE OF RAIN FRIDAY NIGHT INTO SATURDAY BUT THE GUIDANCE HAS BEEN TRENDING DRIER WITH SOME OF THE MODEL RUNS COMPLETELY DRY. AAD && .AVIATION... PATCHY AREAS OF FOG AND STRATUS CONTINUE TO INFLUENCE THE COAST AND INTERIOR VALLEYS. AN UPPER LEVEL SHORTWAVE HAS INCREASED HIGH CLOUD COVER ACROSS THE REGION AND THIS HAS RESTRICTED FOG DEVELOPMENT TONIGHT. STILL EXPECT SOME IFR CONDITIONS EARLY THIS MORNING BEFORE ANY REMAINING FOG/STRATUS DISSIPATES BY LATE MORNING. VFR CONDITIONS WILL PERSIST THROUGH THE DAY TODAY WITH GUSTY NORTH-NORTHWESTERLY WINDS ALONG THE COAST. RPA && .MARINE... MODELS ARE IN RATHER GREAT AGREEMENT THROUGH THURSDAY AFTERNOON WITH REGARD TO THE NORTHERLY WINDS AND CURRENT GALE CONDITIONS. WIND GUSTS UP TO...AND AT TIMES EXCEEDING...40 KT WILL CONTINUE OVER THE OUTER WATERS THROUGH TUESDAY MORNING BEFORE A GRADUAL WEAKENING TREND TAKES OVER AS THE THERMAL TROUGH WEAKENS. STEEP...SHORT PERIOD WIND DRIVEN SEAS WILL BUILD TO 16 TO 18 FT MONDAY NIGHT. THIS IS A FEW FEET HIGHER THEN MODEL GUIDANCE AND A MORE REASONABLE MAGNITUDE CONSIDERING THE STRENGTH OF THE NORTHERLY WINDS. WINDS WILL DIMINISH SIGNIFICANTLY ON THURSDAY AS A LOW PRESSURE SYSTEM APPROACHES THE WATERS. MODELS ARE IN GENERAL AGREEMENT OF THE WINDS SWITCHING TO OUT OF THE SOUTH FRIDAY INTO EARLY SATURDAY BUT HAVE BEEN HAVING A DIFFICULT TIME DETERMINING THEIR MAGNITUDE. NORTHERLIES SHOULD RETURN BY LATE NEXT WEEKEND. RPA && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY UNTIL 9 PM PDT TUESDAY PZZ450-455. GALE WARNING UNTIL 11 PM PDT TUESDAY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 24, 4:02 AM PDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 402 AM PDT MON OCT 24 2011 CAZ001>004-076-251115- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 402 AM PDT MON OCT 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hazardous Seas Warnings in California, 2011Every hazardous seas warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.